# SDR FDEA201507082171

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 801 hours, 39,902 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISARM & ARM PLACARD ON R1 DOOR FELL INSIDE PLASTIC  MOLDING.  PLACARD IS ACTUALLY THE GREEN & RED PLATE BEHIND THE ARM & DISARM LEVER.  REINSTALLED PLATE ON R1 UPPER DOOR LINING.
